MathSciNet Relay Station
MathSciNet bibliographic data
MR1712160 60J80
Afanasʹev, V. I. On the maximum of a critical branching process in a random environment. (Russian) Diskret. Mat. 11 (1999), no. 2, 86--102; translation in Discrete Math. Appl. 9 (1999), no. 3, 267–284
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement